# SDR USAA2012080600036

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3453711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - MAIN CABIN FLOORBEAM TEE CHORD CRACKED AT BS 661, BL 0.  REPAIRED FLOORBEAM IAW JOB CARD M2C57002 AND EA 104157.
